MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP MEDLINE GUARDIAN EXTRA-WIDE WHEELCHAIR, 24" WIDE SEAT, ELEVATING LEG RESTS; WC, XW, 24", RDLA, ELR, 500 LB

MEDLINE INDUSTRIES LP MEDLINE GUARDIAN EXTRA-WIDE WHEELCHAIR, 24" WIDE SEAT, ELEVATING LEG RESTS; WC, XW, 24", RDLA, ELR, 500 LB
Catalog Number KX248V21E
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the brakes on the wheelchair were missing ("the wheelchair has no brakes").There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Customer stated "the wheelchair has no brakes".

Brand Name
MEDLINE GUARDIAN EXTRA-WIDE WHEELCHAIR, 24" WIDE SEAT, ELEVATING LEG RESTS
Common Device Name
WC, XW, 24", RDLA, ELR, 500 LB
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
sean konrath
three lakes drive
northfield, IL 60093-2753
MDR Report Key25113966
Report Number1417592-2026-00983
Device Sequence Number18706829
Product Code IOR
UDI-Device Identifier00193489179937
UDI-Public00193489179937
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberKX248V21E
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date05/07/2026
Date Device Manufactured05/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown